## SC Municipal Finance Officers, Clerks and Treasurers Association

1411 Gervais Street   PO Box 12109   Columbia, South Carolina 29211 803.799.9574 CERTIFICATE OF ATTENDANCE FOR IIMC AND APT CERTIFICATIONS		

Program Name:	2025 MFOCTA Spring Academy	
Date and Time:	April 10, 2025 – 9:00 a.m. to 4:30 p.m.	
Location:	Cooperative Conference Center, Columbia, SC	
SPONSOR INFORMATION		
Sponsor Representative:	Susan Walters	
Susan Walters	Iusan Wallers	

Municipal Association of SC

Sponsor Representative, Signature

## TO BE COMPLETED BY ATTENDEE

By signing below, I certify that I attended the activity described above and completed a Knowledge Transfer Questionnaire for each session. I am entitled to claim a total of

**\_\_\_\_\_ CMC/MMC\*** educational hours as determined by the International Institute of Municipal Clerks. IIMC awards one educational point for every four hours of class time. (Use the Points Tracking sheet to determine points)

By signing below, I certify that I attended the activity described above. I am entitled to claim a total of \_\_\_\_\_ APT\* points. If I am seeking APT credit, I will turn in the proper paperwork to the appropriate organization.

\*Should you either arrive late or leave any session early, your credit hours MUST be adjusted accordingly.

Name (print)

Signature and Date

Job Title

Organization

## **IIMC CERTIFICATION**

I have verified that all requirements to receive IIMC certification credits have been met.

Kendra B. Stewart, Ph.D. Joseph P. Riley, Jr. Center for Livable Communities College of Charleston Date

## Thursday, April 10, 2025

	<b>9:15 – 10:00 a.m.</b> Legislative Update and Business License Class Schedule Update <i>CPFA: 0.375   CMC/MMC: 0.75 hours</i>
	Casey Fields, Director of Advocacy, Municipal Association of SC
	Kaylee Summerton, Revenue Analyst, Municipal Association of SC
	10:15 – 11:00 a.m. SC Freedom of Information Requests
	CPFA: 0.375   CMC/MMC: 0.75 hours
	Eric Shytle, General Counsel, Municipal Association of SC
[]	11:15 a.m. – 12:15 p.m. Records Management in SC
	<i>CPFA: 0.5/ CMC/MMC: 1 hour</i>
	Chris Condon, Local Records Analyst, SC Department of Archives and History
	1:15 – 2:15 p.m. *Breakout Session – Let's Change Together – 10 Best Practices
	to Reduce Financial Risk CPFA: 0.5 / CMC/MMC: 1 hour
	Larry Finney, Partner, Greene Finney Cauley, LLP
	1:15 – 2:15 p.m. *Breakout Session – AI for Beginners: Unlocking the Power of
	AI Tools CPFA: 0.5 / CMC/MMC: 1 hour
	Urica Floyd, Staff Associate for Training and Learning Solutions, Municipal Association
	<b>2:30 – 4:30 p.m.</b> Beauty Will Save Us CPFA: 1 / CMC/MMC: 2 hours
	Morgan Lee, Chief Learning Leader, Leading Up, LLC
	Total hours alogned. Enter the total on the Dreaf of Attendance Sheet
	Total hours claimed. Enter the total on the Proof of Attendance Sheet.
	CMC/MMC maximum have to alarm 5.5 CMC/MMC and maximum points to alarm

CMC/MMC maximum hours to claim – 5.5 CMC/MMC and maximum points to claim – 1.4 CPFA maximum points to claim – 2.75

For IIMC Certification, **complete a Knowledge Transfer Questionnaire** for each session you are seeking credit. Send this completed form and each completed KTQ to Susan Walters at swalters@masc.sc by May 12. KTQ forms will not be accepted after May 12.